# SDR FDEA201009073307

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 53FX1517101
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING (SUPPORT) BS 620, MAIN CARGO DOOR CUT OUT. REMOVED CRACKED FITTING AT BS 620 MAIN CARGO DOOR CUTOUT & INSTALLED NEW FITTING IAW SRM 51-30-2 & SRM 51-30-5.
